# SDR U2RA2024081500023

- Difficulty date: August 1, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 113,308 hours, 17,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 747428
- Condition: Cracked
- Location: Mlg Ww
- Part time: 113,308 hours, 17,150 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN GMF, FOUND CRACK ON  SKIN AT LH WLG W/W CANTED PRESSURE DECK STA 1241LBL 11.33 CATEGORY B REPAIR WAS ACCOMPLISED IN ACCORDANCE WITH BOEING MESSAGE BOE MUA-MUA 24-0122
